# SDR USAA2010061591135

- Difficulty date: May 18, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON SEAT TRACK BETWEEN BS 320-340, RBL 22.  REPLACED DAMAGE SEAT TRACK BETWEEN BS 320-340, RBL 22, IAW B737 SRM 51-40-01.
